# SDR DLM88011108

- Difficulty date: July 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 36,789 hours, 30,555 cycles
- Engine time: 9,982 hours, 16,191 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu Bay
- Part time: 9,982 hours, 16,191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN WITH MULTIPLE LEVEL SMOKE DETECTORS GOING OFF.  IMMEDIATE LANDING AT JFK.  FOUND OIL IN APU COMPT AND APU INLET AREA.  CLEANED INLET, PERFORMED DUCT BURNOUT.
